# SDR 2003F00223

- Difficulty date: February 1, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- Engine: Garrtt TPE33112UHR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 31080811
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 2580 - BIL - DURING DESCENT, CREW OBSERVED THE LEFT ENGINE OIL PRESSURE LIGHT CAME ON, THIS WAS VERIFIED BY LEFT OIL PRESSURE INDICATION LOW, CREW THEN SHUT DOWN LEFT ENGINE.  CREW LANDED WITHOUT FURTHER INCIDENT.  OIL LEAK IN PROP GOVERNOR AREA.  REPLACED LINE AND RE-ALIGNED PROP GOVERNOR REVERSE LOCK OUT 90 DEGREE ELBOW FITTING.  FOUND END OF LINE TO BE STRESSED FORM THE JAM NUT BEING TIGHTENED AND BENDING THE LINE JUST AFT OF THE B-NUT FERRULE.  (M)
